# SDR DALA2021042202353

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 132,311 hours, 18,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 175 DURING TEST MAINTENANCE FOUND COCKPIT EMERGENCY LIGHTS INOPERATIVE. CORRECTIVE ACTION: REPLACED COCKPIT EMERGENCY LIGHT ASSEMBLY AND BATTERIES. SYSTEM OPERATION IS NORMAL. (LP 6820480)
